# SDR DALA2019052103172

- Difficulty date: May 20, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 80,780 hours, 36,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 SUMMARY OF NRC 00530 THE EDGE OF THE DOOR L1 CUTOUT BETWEEN THE SKIN AND THE BEARSTRAP WAS REPAIRED PER ER/A NO. 578089-14 AD. CORRECTIVE ACTION: REF ERA 578089-14AD. (1083408)
